Journal of Operator Theory

Volume 54, number 1, Summer 2005



 
N.P. Brown
Excision and a theorem of Popa
3-8
A. Manavi, H. Vogt, J. Voigt
Domination of semigroups associated with sectorial forms
9-25
Marie-Claude David
$C^*$-Groupo\"\i des quantiques et inclusions de facteurs: Structure sym\'etrique et autodualit\'e, action sur le facteur hyperfini de type $II_1$
27-68
H. Bercovici, Wing Suet Li, T. Smotzer
Continuous versions of the Littlewood-Richardson rule, selfadjoint operators, and invariant spaces
69-92
P.S. Chakraborty
Metrics on the quantum Heisenberg manifold
93-100
W.B. Arveson
$p$-Summable commutators in dimension $d$
101-117
M. Skeide
Von Neumann modules, intertwiners and self-duality
119-124
L. Robert
Similarity of perturbations of Hessenberg matrices 125-136
Q. Xu
On the maximality of subdiagonal algebras 137-146
Sophie Grivaux
Hypercyclic operators, mixing operators, and the bounded steps problem 147-168
M. Didas
Invariant subspaces for commuting pairs with normal boundary dilation and dominating Taylor spectrum 169-187
R.E. Curto, L.A. Fialkow
Truncated $k$-moment problems in several variables 189-226